Stabilisation of discrete-time systems via Schur stability region


Buyukkoroglu T., Celebi G. , Dzhafarov V.

INTERNATIONAL JOURNAL OF CONTROL, vol.91, no.7, pp.1620-1629, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 91 Issue: 7
  • Publication Date: 2018
  • Doi Number: 10.1080/00207179.2017.1324218
  • Title of Journal : INTERNATIONAL JOURNAL OF CONTROL
  • Page Numbers: pp.1620-1629

Abstract

In this paper, we consider the stabilisation problem of discrete-time systems by affine compensator. Using the known properties of the Schur stability region of monic polynomials, we give conditions under which stabilising controllers exist. A necessary and sufficient condition is obtained when the difference of the order of the system and the number of stabilising parameters is one. In the general case, two solution algorithms: division-elimination and least-square minimisation algorithms are suggested.